# SDR SWAA2021080292521

- Difficulty date: July 7, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER L/H COMPOSITE BULKHEAD AT BS663 LBL35 WL149. ; / [01] DAMAGE IS OUT OF ALLOWABLE LIMITS PER SRM 57-10-10-1A-2; PAR 1.C. DAMAGE TO BE REPAIRED PER SRM 51-70-04-2R-10 AS DIRECTED BY SRM 57-10-10-2R-2; PAR 1.B AND NOTE VERIFIED INSTALLED REPAIR PLIES USING BMS 8-301CL1 LOT#JH1CAA0868;  VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2105 S/N:UNKNOWN  IAW SRM 51-70-04-2R-10 PARA 4D-EUT INSPECTED REPAIR IAW 737 NDTM PART 4 51-00-02; NO DISBONDS NOTED.  CAL ID ATS2031 E650; [11] VERIFIED REPAIR CURE PER SRM 51-70-04-2R-10; [12] RESTORED THE FINISH IAW SRM 51-70-04-2R-10 PARA 4 H . COMPLETED THE CRACK REPAIR L/H COMPOSITE BULKHEAD AT BS663 LBL35 WL149 IAW SRM 51-70-04-2R-10
